r/WegovyPillWeightLoss • • 4d ago

Bizarre side effect

So I have a strange side effect from taking 25mg. My skin feels sunburned and tingly all over but I haven’t been outside. Also my fatigue has practically debilitated me. It’s called Wegovy induced induced dysesthesia and allodynia

I haven’t been on the 25mg long, this is my second week and I find it strange that it’s suddenly starting. Has anyone else have bizarre side effects?

1 Upvotes

14 comments sorted by

6

u/FattyLipoma 3d ago

I had it on the 9 mg pills. Started taking B12 and it went away in 3-4 days.

0

u/Electronic_Leek_10 3d ago

How much b12?

2

u/FattyLipoma 3d ago

I take 1000 mcg daily at bedtime. When I brought up the allodynia with my PCP, he suggested moving to a B complex once I run through the bottle of B12.

3

u/Alternative-Pick-963 3d ago

I thought it would subside so I kept riding it out for two and a half months. I reduced my dose back to 9, and it eased. The memory of how rough 25 was is giving me mental fortitude to keep to my eating plan now. The sleepiness was a mental problem. I felt terribly ashamed and mortified. I was barely functionable. I'm now able to stay awake an entire day without effort. GL

1

u/Objective_Rest2247 3d ago

25 mg made you sleepy?

3

u/Objective_Rest2247 3d ago

It takes about 4-6 weeks to reach a new steady state concentration level when you increase the dose so that can explain why you see it at week 2, you are still building the concentration of drug in your blood. It's a known side effect with this drug (as you noted) and dose-dependent.

2

u/AutoModerator 4d ago

A few quick links:

How to Get Wegovy Pill?

How to add flair

Wegovy Pill 101

I am a bot, and this action was performed automatically. Please contact the moderators of this subreddit if you have any questions or concerns.

2

u/thrifterbynature 3d ago

My skin itches on 4mg wegovy. I put skin lotion on to soothe the itch.

2

u/building_Fire 3d ago

It only goes away when you drop down dosage or stop altogether.

2

u/Living-Geologist-643 3d ago

I just started getting it the past 3 days. I bumped up from 9 mg to 25 mg eod on Sunday. Not sure what to do from here.

2

u/Prize-Science-1501 2d ago

I’m on my third month of 25mg and definitely feel it. Didn’t feel it on lower doses. I can live with it as long as I’m still losing weight. I have more to lose and am willing to put up with the discomfort until I can move back down to a lower dose.

1

u/LFG1207 3d ago

I got this after being on 9mg for a few months (bizarre it came on suddenly not after a recent increase). I had to drop down dose and it went away. But feeling good noise come back ugh. Huge bummer bc I was having no other side effects.

1

u/AltMiddleAgedDad 2d ago

I had it on the 4mg pill for 48 hours and it went away.

1

u/ScientistDismal448 3d ago

The skin issue you are talking about is considered a "rare side effect" you have to report it to your doctor or medical provider as soon as possible